# SDR DXTA2022120575350

- Difficulty date: December 2, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N424QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500470
- Aircraft time: 3,550 hours, 2,743 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 521020000801ALK
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD WHISTLING SOUND EMANATING FROM UPPER PART OF MAIN CABIN DOOR AT ALTITUDE WHERE DELTA P RANGED FROM 9.2 PSI TO 6.5 PSI.  PASSENGER WAS DISTURBED BY THE NOTICEABLE SOUND AND CONTACTED CREW.  SEAL AROUND MAIN CABIN DOOR APPEARS TO HAVE BEEN PATCHED WHERE SOUND WAS COMING FROM.  FOUND THAT THE SEAL HAD BEEN REPAIRED PREVIOUSLY AND WAS REPAIRED INCORRECTLY, SPOKE WITH NJ MCC AND THEY WANT US TO REPLACE THE SEAL, PLACED SEAL ON ORDER, REMOVED OLD SEAL AND  INSTALLED NEW SEAL RTV  IAW EMB-505S AMM CH 52-10-20-000-80 I-A LK AND OP'S CK GOOD.
